# SDR UALA2012122107353

- Difficulty date: December 20, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 34,274 hours, 15,011 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2040
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CHECK FAULTING "EPSU EXT LOAD AFT L".   COMPLIED WITH MEL.  REPLACED SLIDE, EMERGENCY LIGHTS TEST GOOD.
